Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am having ezerex sachets. How many years it will take to cure completely ?

HI DOCTOR , I HAVE A PROB. WITH MY PENIS .WHEN I GO FOR SEX (INTERCOURSE)WITH MY WIFE,I AM NOT GETTING PROPER HARD,I MARRIED BEFORE 4 YEAR & I HAVE I CHILD ALSO.BUT THIS PROB. I AM FACING AROUND ONE YEAR.I WENT TO MY DOCTOR HE GIVEN TO ME ONE MEDIC EN (EZEREX SACHETS) FOR ONE MONTH .I WANT TO KNOW HOW IS THIS MEDIC EN. & AND HOW MANY YEAR I WILL BE OK. TAKE AFTER THIS MEDIC EN.THANK S DOCTOR.
Asked On : Tue, 27 Sep 2011
Answers:  2 Views:  2224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
Ezerex is Gensing and I think now a days its use is very limited.
initially when it came in the market,it was popular but now a days we heard very little about it.
It is a natural product and it is counter (OTC) product so proper statical data may not be there.
Ok and bye.
Answered: Wed, 28 Sep 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.You are having erectile dysfunction and is generally the result of psychological reasons like stress and anxiety or sometimes is the result of side effects of medicines like beta blockers,statins or diuretics.You are advised to go for lifestyle changes like regular exercises,good nutrition,proper sleep and avoidance of alcohol and drugs.You can use drugs like sildenafil or tadafil.Ginseng is being used but the response is debatable.Good luck.
Answered: Wed, 28 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor